RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 1, Pages 26–29 (Mi vmj604)  

Cyclical elementary nets

N. A. Dzhusoeva, R. Y. Dryaeva

North Ossetian State University after Kosta Levanovich Khetagurov, Vladikavkaz

Abstract: Let $R$ be a commutative ring with the unit and $n\in\mathbb{N}$. A set $\sigma = (\sigma_{ij})$, $1\leqslant{i, j} \leqslant{n},$ of additive subgroups of the ring $R$ is a net over $R$ of order $n$, if $ \sigma_{ir} \sigma_{rj} \subseteq{\sigma_{ij}} $ for all $1\leqslant i, r, j\leqslant n$. A net which doesn't contain the diagonal is called an elementary net. An elementary net $\sigma = (\sigma_{ij}), 1\leqslant{i\neq{j} \leqslant{n}}$, is complemented, if for some additive subgroups $\sigma_{ii}$ of $R$ the set $\sigma = (\sigma_{ij}), 1\leqslant{i, j} \leqslant{n}$ is a full net. An elementary net $\sigma$ is called closed, if the elementary group $ E(\sigma) = \langle t_{ij}(\alpha) : \alpha\in \sigma_{ij}, 1\leqslant{i\neq{j}} \leqslant{n}\rangle $ doesn't contain elementary transvections. It is proved that the cyclic elementary odd-order nets are complemented. In particular, all such nets are closed. It is also shown that for every odd $n\in\mathbb{N}$ there exists an elementary cyclic net which is not complemented.

Key words: intermediate subgroup, non-split maximal torus, net, cyclic net, net group, elementary group, transvection.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 115033020013


Full text: PDF file (175 kB)
References: PDF file   HTML file
UDC: 519.46
Received: 14.03.2016

Citation: N. A. Dzhusoeva, R. Y. Dryaeva, “Cyclical elementary nets”, Vladikavkaz. Mat. Zh., 19:1 (2017), 26–29

Citation in format AMSBIB
\Bibitem{DzhDry17}
\by N.~A.~Dzhusoeva, R.~Y.~Dryaeva
\paper Cyclical elementary nets
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 1
\pages 26--29
\mathnet{http://mi.mathnet.ru/vmj604}


Linking options:
  • http://mi.mathnet.ru/eng/vmj604
  • http://mi.mathnet.ru/eng/vmj/v19/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:1806
    Full text:36
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020